# SDR CALA2024072500284

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 93,002 hours, 37,170 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR ANT INOP UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE PERFORM BITE TEST OF THE WEATHER RADAR PER AMM 34-41-00-740-002-A MAC METER INITIATED FOR     WITH VENDOR ID V893132 MAC RELATED WORK ORDER 000000003112068 AND PRTR SYS INOP. PLACED ON MEL 3441B. DDP FOLLOWED STICKER INSTALLED SYS INOP. PLACED ON MEL 3441B. DDP FOLLOWED STICKER INSTALLED DISPATCH DESK: 21   NAME: RS  DATE: 23-JUL-24- NOC DESK: 320  23-JUL-24- DEFERRED DIRECTLY BY TOMC PRIOR TO DEFERRAL STATED BITE TEST AMM 34-41-00-740-002-A FAILED DUE TO LACK OF AUDIO OUTPUTS MCDU GAVE WXR1/WRG:AUDIO OUTPUT MSG OPS TEST OF WEATHER RADAR SYSTEM IS GOOD. REF: AMM TASK 34-41-00-730-001-A.
